# SDR 95ZZZX6544

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732PW
- Make and model: Cessna 210M
- Aircraft serial: 21021675
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 12340007
- Condition: Corroded
- Location: Elevator
- Part time: 4,515 hours
- Component: 112340002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EXCESSIVE CORROSION ON THE ELEVATOR TRIM TAB.  THERE ARE PIN HOLES THROUGH THE METAL ON TOP AND LOWER PORTION OF TRIM TAB NEAR THE TRIM TAB ACTUATOR ATTACH POINT.  SUBMITTER STATED THIS IS A VERY SERIOUS CONDITION.
